Could it be dangerous in any way to eat Mephaquin when you have WPW syndrome? Im staying in Dakar and after that im going to a small village for one week. Im in the country for ten days in total. Im a 27 year old woman. Totaly healthy exept this problem. It happens once a month, sometimes less frequently.
Sabonette; what I can find on several sites is yes out of 3000 people only 3 had a side effect but people on it for long periods of time check with a travel clinic but if your just talking about 2 weeks or so you are just fine.Most that had wpw it says MEPHAQUIN had no effect for short term use. those that did were on it for 10 year etc in the gulf war and that was headaches.have a good time and be safe
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2009 • 2 answers
Posted 17 Nov 2009 • 1 answer
Posted 5 May 2010 • 4 answers
Posted 26 May 2012 • 2 answers
Posted 23 Oct 2012 • 1 answer